# SDR AALA20110510ORD01

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 45,933 hours, 5,751 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 233W22046
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED ON DEPARTURE LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR SEVERAL TIMES WITH SAME RESULT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED FAULTY LANDING GEAR CONTROL LEVER MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
